# SDR SWAA2025082908392

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 59,400 hours, 34,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE IS LOOSE HANGING LOW<[01] CHECKED DOOR SLIDE CANVAS TO GIRT BAR . TUCKED IN SLIDE. TO HOOK AND LOOP AS PER AMM 25-66-00
